# SDR FDEA201803130654

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 68,845 hours, 25,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND THE EXTERNAL RT DOOR SLIDE LIGHT INOPERATIVE.  REPLACED THE LAMP, OPS CHECKED GOOD IAW 33-51-06-2-1.
